×

Found 1,082 Documents (Results 1–100)

100
MathJax

Functions with isolated critical points on the boundary of a nonoriented surface. (English. Ukrainian original) Zbl 1479.57070

J. Math. Sci., New York 256, No. 5, 592-603 (2021); translation from Neliniĭni Kolyvannya 23, No. 1, 26-37 (2020).
MSC:  57R45 57R70
PDF BibTeX XML Cite
Full Text: DOI

Computing regular meromorphic differential forms via Saito’s logarithmic residues. (English) Zbl 1472.32013

PDF BibTeX XML Cite
Full Text: DOI arXiv

Removal of isolated singularities of generalized quasiisometries on Riemannian manifolds. (English. Russian original) Zbl 1469.32013

J. Math. Sci., New York 250, No. 4, 611-621 (2020); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 2, 266-277 (2017).
MSC:  32L10 30C65
PDF BibTeX XML Cite
Full Text: DOI

Hodge ideals. (English) Zbl 1442.14004

Memoirs of the American Mathematical Society 1268. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3781-7/pbk; 978-1-4704-5509-5/ebook). v, 80 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Simplest singular points of 1-forms invariant with respect to an action of group of order three. (English. Russian original) Zbl 1411.32021

Mosc. Univ. Math. Bull. 73, No. 5, 199-202 (2018); translation from Vestn. Mosk. Univ., Ser. I 73, No. 5, 60-63 (2018).
MSC:  32S05 14B05 32S50
PDF BibTeX XML Cite
Full Text: DOI

Intersection cohomology. Simplicial blow-up and rational homotopy. (English) Zbl 1418.55003

Memoirs of the American Mathematical Society 1214. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2887-7/print; 978-1-4704-4744-1/ebook). viii, 112 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Maximal Cohen-Macaulay modules over non-isolated surface singularities and matrix problems. (English) Zbl 1430.16019

Memoirs of the American Mathematical Society 1178. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2537-1/pbk; 978-1-4704-4058-9/ebook). xiv, 114 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On equivariant indices of 1-forms on varieties. (English. Russian original) Zbl 1398.32036

Funct. Anal. Appl. 51, No. 3, 177-184 (2017); translation from Funkts. Anal. Prilozh. 51, No. 3, 22-32 (2017).
MSC:  32S65 32S05 14B05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference